# SDR REXA2016020400129

- Difficulty date: February 4, 2016
- Submitted: February 8, 2016
- Operation: Air carrier
- Aircraft: N932XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15194
- Aircraft time: 18,408 hours, 11,756 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FLIGHT ATTENDANT FLASHLIGHT RED LIGHT NOT BLINKING.  R & R AFT FLIGHT ATTENDANT EMER FLASHLIGHT BATTERY IAW AMM 25-61-02.  ALL CHECKED GOOD.
